Imperial College London

PROFESSOR JOHN W. BARRETT

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8529j.barrett Website

 
 
//

Location

 

6M44Huxley BuildingSouth Kensington Campus

//

Summary

 

Summary

Professor John Barrett's personal web page can be found at http://www.ma.ic.ac.uk/~jwb

Publications

Journals

Barrett JW, Boyaval S, Finite element approximation of the FENE-P model, Ima Journal of Numerical Analysis, ISSN:0272-4979

Barrett JW, Garcke H, N├╝rnberg R, Gradient flow dynamics of two-phase biomembranes: Sharp interface variational formulation and finite element approximation, Smai J. Comput. Math. 4 (2018), 151--195

Barrett JW, Suli E, Existence of large-data global-in-time finite-energy weak solutions to a compressible FENE-P model, Mathematical Models and Methods in Applied Sciences, ISSN:1793-6314

Barrett JW, Suli E, 2018, Existence of global weak solutions to the kinetic Hookean dumbbell model for incompressible dilute polymeric fluids, Nonlinear Analysis-real World Applications, Vol:39, ISSN:1468-1218, Pages:362-395

Barrett JW, Garcke H, Nurnberg R, 2017, FINITE ELEMENT APPROXIMATION FOR THE DYNAMICS OF ASYMMETRIC FLUIDIC BIOMEMBRANES, Mathematics of Computation, Vol:86, ISSN:0025-5718, Pages:1037-1069

More Publications